# SDR BSYA

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N27TT
- Make and model: Lear 35A
- Aircraft serial: 122
- Aircraft time: 23,376 hours, 19,909 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Bent
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO APA WHEN GEAR SELECTED DOWN HAD NO RIGHT MAIN DOWN AND LOCK INDICATION, CREW THEN USED EMERGENCY AIR TO BLOW THE GEAR DOWN THEN THE LIGHT CAME ON, LANDED OK.  MAINTENANCE FOUND A BENT PIN AT THE GEAR ACTUATOR DISCONNECT CONNECTOR, STRAIGHTENED PIN, OPS CHECKS GOOD.
